I was a 63 yrs old healthy woman of Indian origin till 03.07.11. I used to walk daily for one hour and practice Yoga for 35 years, myself being a trained yoga teacher. Suddenly on 3rd. July morning I got up with a severe jaw pain, went to the hospital emergency (in Sweden). My BP and EKG was normal, but Tropomine level was elevated.After one day observation and Angiography the doctor found a 90% blockage in the right coronary artery. Immediate Angioplasty was done and a medicated stent was placed. After 2 days I came home with prescriptions of Clopidogrel 75mg, Metoprololtartrate 50mg, Acetylsalycylic Acid 75 mg. and Simvastatin 40mg. My Total cholesterol was 5.3 mmol/L on the next day. Since then I never felt well. Next day I noticed a very big blue blood mark below my right arm to the half of my right breast.( Angio was done from the rt. wrist.) All the blood seemed to come to my head and face. Again went to hospital emergency. They said it will go away in a few weeks. it is still there, but fortunately no pain. But I have pain in whole body, specially breast region, arms, neck, jaws, ears, throat. All muscles are pulling. The lips and face are burning.The throat is often choked. On 17th July morning I had chest pain spreading from the left chest to the left arms and fingers. Upon ringigng they told me to come to the emergency. I took one Nitroglycerin tab at home, and got another in hospital. After EKG, blodd tests etc.and 4 hrs. observation they said that it was muscle pain, not heart pain. By that time the pain was gone. Now today again I got left chest pain along with some jaw pain. I am writing with a nitroglycerine tab under my tongue. With slighest wind or loud sound I am getting ear pain and throat pain nowadays. Now I get panicked with jaw pain. How can I distinguish that these chest pains and jaw pains are related to heart or not? Please help me to get rid of this situation. While I was writing the pain is less now. What does this indicate?
From your description it sounds like a problem with your medication. I would go back to your Doctor and say that you believe your body is reacting to one or more of your medications.
Does the Nitroglycerine help much?
Thank You so much for your reply. Here in Sweden, I can't see the same doctor everytime. Second time I asked the doctor (not who prescribed) about side the effects. He said the body will adjust slowly with new medicines. Nitroglycerine helps sometime. Yesterday the pain didn't come back after taking one. Today at 24 degrees I feel cold and feverish. It happened last wk also.
Medication can be totally unpredictable. For example, from 2007 to 2010 I was on blood pressure medication Ramipril with absolutely no problems. In May 2011 I was asked to go back on them because my BP was borderline, but for reasons unknown, they gave me lots of chest pains. At first nobody knew what it was, but after three days I stopped the Ramipril and the pains stopped. So even the same medication we have taken at some point in the past can have different results.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.